# SDR UALA2011080304009

- Difficulty date: August 1, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 52,716 hours, 14,743 cycles
- Engine: Pwa PW2037
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: W4910250120
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-SKID EICAS, FLIGHT DIVERTED.  FOUND WIRE W4910-2501-20 AND W4910-2502-20 DAMAGED AND GROUNDED.  REMOVED CONBOX COVER AT RIGHT MLG JUNCTION BOX WHERE WIRES ARE DAMAGED.  HARD FAULT ON ANTI-SKID CONTROL UNIT FOR ANTI-SKID XDUCER 4 WD 32-42-11 PG 3 SHEET 4.  INSTALLED NEW WIRES DOWN TO R MLG FWD JUNCTION BOX J3.  INSTALLED PINS INTO CONNECTOR D40442P.  NEED TO COMPLETE INSTALLATION BY TERMINATING WIRES INTO TERMINAL BLOCK TB211.  REPAIRED WIRES W4910-2501-20, W4910-2502-20.  OPS
